MONDAY, June 22, 2020 — Two tons of Kid’s Robitussin Honey Cough and Chest Congestion DM and one particular lot of Kid’s Dimetapp Cold and Cough have been recalled since they have incorrect dosing cups that could place kids at risk of an overdose.
The dosing cups for Kid’s Robitussin Honey are missing the 5 mL and 10 mL graduations, although the dosing cups for the Kid’s Dimetapp are missing the 10 mL graduation. The dosing cups with equally goods only have the 20 mL graduation, according to GSK Buyer Health care.
There is a risk of an accidental overdose if older people dispensing the goods really don’t discover the discrepancies in between the graduations printed on the dosing cups and the label’s indicated amounts to be provided to kids, the enterprise warned.
The remember is for: Kid’s Robitussin Honey Cough and Chest Congestion DM (4oz)NDC 0031-8760-12, Lots: 02177 (Exp. Jan. 2022), 02178 (Exp. Jan. 2022) and Kid’s Dimetapp Cold and Cough (8oz), NDC 0031-2234-19, Whole lot: CL8292 (Exp. Sep. 2021).
The tons had been dispersed across the United States in between Feb, 5, 2020, and June 3, 2020.
For far more facts, shoppers can simply call 1-800-762-4675, Monday to Friday, eight am to 6 pm EST.
Copyright © 2020 HealthDay. All rights reserved.
See Respond to